# SDR DXTA200400375

- Difficulty date: August 28, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N887QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258387
- Aircraft time: 4,536 hours, 3,372 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING INTO MDW ON ILS 4R, THE NOSE GEAR "GREEN" DOWN AND LOCK LIGHT WOULD NOT ILLUMINATE.  CYCLED THE GEAR WITH NO LUCK, ALSO HAD THE PIN INDICATOR IN THE UP POSITION, FLEW BY THE TOWER AND CONFIRMED NOSE GEAR DOWN.  PERFORM THE EMERGENCY GEAR EXTENSION PROCEDURE, LANDING WAS UNEVENTFUL.  ADJUSTED NOSE GEAR LEG-LOCK SWITCH AND NOSE GEAR CHANGE-OVER SWITCH IAW HAWKER 800XP AMM CHAPTER 32-60-00. OPS CHECKED GOOD.
